# SDR IXXA2023070301

- Difficulty date: June 13, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Component: Frame, Boeing
- Component part number: 146T12291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD ATTACH ANGLE HAD A BAD NUTPLATE AND CORROSION ON THE LOWER SURFACE AT STA 1197+132 RBL6
